Un analogue du théorème d'Efimov en courbure variable
Séminaire de théorie spectrale et géométrie, Tome 13 (1994-1995), pp. 67-79.
@article{TSG_1994-1995__13__67_0,
     author = {Schlenker, Jean-Marc},
     title = {Un analogue du th\'eor\`eme {d'Efimov} en courbure variable},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {67--79},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {13},
     year = {1994-1995},
     zbl = {0937.53024},
     mrnumber = {1715958},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1994-1995__13__67_0/}
}
TY  - JOUR
AU  - Schlenker, Jean-Marc
TI  - Un analogue du théorème d'Efimov en courbure variable
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1994-1995
DA  - 1994-1995///
SP  - 67
EP  - 79
VL  - 13
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1994-1995__13__67_0/
UR  - https://zbmath.org/?q=an%3A0937.53024
UR  - https://www.ams.org/mathscinet-getitem?mr=1715958
LA  - fr
ID  - TSG_1994-1995__13__67_0
ER  - 
Schlenker, Jean-Marc. Un analogue du théorème d'Efimov en courbure variable. Séminaire de théorie spectrale et géométrie, Tome 13 (1994-1995), pp. 67-79. http://www.numdam.org/item/TSG_1994-1995__13__67_0/

[BS92] Yu.D. Burago and S.Z. Shefel'. The geometry of surfaces in euclidean spaces. In Yu. D. BURAGO and V. A. ZALGALLER, editors, Geometry III, chapter I, pages 1-86. Spriger, 1992. (Encyclopaedia of Mathematical Sciences, vol. 48). | MR 1306734 | Zbl 0781.53006

[EFI68] N.V. Efimov. Differential criteria for homeomorphisms of certain mappings. Mat. USSRSbornik, 5 no 4:475-488, 1968. | Zbl 0182.54702

[HIL01] D. Hilbert. Über Fläschen von konstanter Gaußscher Krummung. Trans. Amen Math. Soc, 2:87-99, 1901. | JFM 32.0608.01

[MIL72] T. Klotz Milnor. Efimov's theorem about complete immersed surfaces of negative curvature. Advances in Mathematics, 8:474-543, 1972. | MR 301679 | Zbl 0236.53055

[ROZ92] E.R. Rozendorn. Surfaces of negative curvature. In Yu. D. Burago and V. A. Zalgaller, editors, Geometry III, chapter II, pages 87-178. Springer, 1992. (Encyclopaedia of Mathematical Sciences, vol. 48). | MR 1306735 | Zbl 0781.53007

[SCH95a] J.-M. Schlenker. Hyperbolic Monge-Ampère equations over surfaces. En preparation, 1995.

[SCH95b] J.-M. Schlenker. Immersions isométriques hyperboliques de surfaces. Preprint, Ecole Polytechnique, February 1995.